MAUDE Adverse Event Report: CALDERA MEDICAL INC.; GYNECARE TVT RETROPUBIC DEVICE

CALDERA MEDICAL INC.; GYNECARE TVT RETROPUBIC DEVICE
Model Number 810041BL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient followed for multiple sclerosis, currently on ocrevus.The patient is autonomous in walking and has a known neuro-bladder.She presented mixed urinary incontinence, predominantly effort, with also some imperiosities in the context of her neurovessie.A tvt-type suburethral sling was placed on date#1, with a favorable outcome: spontaneous urination, without difficulty or recurrence of incontinence.For a few months, the patient has reported the reappearance of a more marked emergency, associated with malodorous vaginal discharge.Endoscopic exploration was therefore programmed to eliminate erosion of the strip.
 
Additional Manufacturer Narrative
Device was not received.However, a review of general manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met established specifications during the manufacturing and quality release process.Based on the information available, no further action is required at this time.This complaint will be documented and monitored through post-market surveillance activities.If additional information becomes available, the investigation will be updated as necessary.The manufacturing number is (b)(4).

Common Device Name
GYNECARE TVT RETROPUBIC DEVICE
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23472387
Report Number3003990090-2025-01711
Device Sequence Number13385463
Product Code OTN
UDI-Device Identifier10705031062290
UDI-Public10705031062290
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number810041BL
Device Lot Number3935674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale